# SDR 03084317

- Difficulty date: March 25, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUTING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY FLOOR TRACK LIGHT AT SEAT ROW 8 WAS INOPERATIVE.  MAINTENANCE PERSONNEL SECURED THE CONNECTOR FOR THE FLOOR TRACK EMERGENCY LIGHT.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
